MathSciNet Relay Station
MathSciNet bibliographic data
MR1068819 (91h:11157) 11Y40 (11B68 11R18 11R23)
Ernvall, R.; Metsänkylä, T. Cyclotomic invariants for primes between $125\,000$ and $150\,000$. Math. Comp. 56 (1991), no. 194, 851–858.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement